# SDR DALA2025013100749

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 77,396 hours, 10,106 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 SEATS 55-58 A/B EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: FOUND BROKEN WIRE FROM FLOOR AT 58A/B. REPINNED PER ESPM A330 20-44. (6879967)
